# SDR SWIA200311834

- Difficulty date: March 16, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 3,750 hours, 2,884 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70608
- Part serial: 144
- Condition: Failed
- Location: Horizontal Stab
- Part time: 3,593 hours, 2,736 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOST STAB AND MACH TRIM EN ROUTE.  REENGAGED AS PER QRH.  AFTER 10 MINUTES, THE PROBLEM OCCURRED AGAIN.  REENGAGED AND SLOWED TO 250 KIAS.  MAINTENANCE DIAGNOSTIC COMPUTER INDICATED HSTCU FAILED.  REMOVED AND REPLACED HSTCU IAW 27-41-01.
